Lipschitz functions have Lp-stable persistence

Published

Journal Article

We prove two stability results for Lipschitz functions on triangulable, compact metric spaces and consider applications of both to problems in systems biology. Given two functions, the first result is formulated in terms of the Wasserstein distance between their persistence diagrams and the second in terms of their total persistence. © 2010 SFoCM.

Full Text

Duke Authors

Cited Authors

  • Cohen-Steiner, D; Edelsbrunner, H; Harer, J; Mileyko, Y

Published Date

  • April 1, 2010

Published In

Volume / Issue

  • 10 / 2

Start / End Page

  • 127 - 139

Electronic International Standard Serial Number (EISSN)

  • 1615-3383

International Standard Serial Number (ISSN)

  • 1615-3375

Digital Object Identifier (DOI)

  • 10.1007/s10208-010-9060-6

Citation Source

  • Scopus